| Catalog Number |
C01B |
| Medical Device Problem Code |
Improper Chemical Reaction (2952)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent vertebral augmentation surgery at l3 due to vertebral compression fracture secondary to o steoporosis.Intra-operatively, the cement was mixed in the normal 45 second fashion but solidified immediately.Procedure was completed successfully with the new product.There was a delay of less than 60 minutes in overall procedure time.Cement was not stored at proper temperature(s) before and during the procedure(below 25°c during storage; 23 +/-1°c for 24 hours prior to use).Cement was taken from my trunk stock.Temperature was in low 90's.Cement doughy and homogenous prior to delivery into the patient.No patient complications were reported as a result of this event.